Home » Frequently asked Questions on Health » Do oral contraceptives have any side effects?

Do oral contraceptives have any side effects?

Q: I am a 24 years old woman who got married last month. I used Todays as contraceptive thrice for 3 days continuously. But after 2 days my husband started getting itching all over the skin because of, which he got rashes. He took anti-allergy medicine. This kind of thing has never happened to him before. Does Todays have any side effects?

A:Usually, the medicines released in the market have been tested extensively for their safety. However, there will be some people who will not tolerate some medicines. It is possible that your husband has contact dermatitis to the chemical in the contraceptive. If the irritation is very mild, it might disappear spontaneously once you stop using the contraceptive Today, but will recur the moment you use it again. In such an eventuality, you could resort to barrier method of contraceptive or use oral pills under the guidance of a gynaecologist. On the other hand it could be some kind of infection, e.g. by the fungus candida.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------